Progesterone making me dizzy

by Rnaxand
(Canada )

Hello,
I've recently started applying progesterone cream for estrogen dominance & I'm taking 140 mg per day in divided doses, in the am and pm, and I've noticed that I have pressure In my head, brain fog and I'm reallllyy dizzy!!...

I'm starting to feel like this isn't working for me and I'm not sure if I should increase or decrease because I've just started and I want to wait and see if this dosage is enough... so my question is that is it normal to feel sooo dizzy and disoriented when first starting??

Thanks!

Comments for Progesterone making me dizzy

Click here to add your own comments

May 23, 2017
Progesterone making me dizzy
by: Joy

Hi Rnaxand

Progesterone can make one dizzy when first using it, this soon settles provided the correct amount of progesterone is being used for your symptoms. Between 100-200mg of Natpro progesterone cream is needed per day, often more is needed when first using it. You are using 140mg which makes me wonder what cream you are using as one full pump of Natpro delivers 50mg. If not Natpro, please adjust the amount that you are using accordingly. It also takes between 2-6 months before the body adjusts to progesterone therapy, you have only started to use it recently. It takes time and patience as is not an over night fix. I suggest that you increase the amount used as this amount is stimulating your estrogen receptors.

What is your Vitamin D3 level? A deficiency reduces the benefits of progesterone and will also affect your dizziness.

Please read these pages as well as the references. Hope you feel better soon.

Estrogen Dominance

How to use Progesterone Cream

Vitamin D3

Magnesium

Dizziness

May 24, 2017
Thanks for replying
by: Rnaxand

Thanks for replying!

I am using the cream from iherb called, source naturals progesterone cream, but I am going to switch to ona's natural progesterone cream 10%.

I don't know where to get my vitamin. D levels tested since my doctor won't do them due to new rules about testing.

I'm wondering if after 2-6 my symptoms get better then should I start reducing the amount that I'm using after?

Thanks again!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...